# SDR HNAA2023022100050

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 42,486 hours, 38,375 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UNABLE TO PRESSURIZE A/C IN IETHER AUTOMATIC OR MANUAL MODE WITH LIGHT VISIBLE AROUND MAIN PAX DOOR
